Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 41, NWS La Crosse, WI

July 18, 2015Clark County, Taylor County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 18, 2015, 2:32 AM CDT for Clark County, Taylor County, Wisconsin. It was in force for 73 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2015, 2:32 AM CDT (07:32 UTC)
Expired
Jul 18, 2015, 3:45 AM CDT
In force
73 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Clark County, WI, Taylor County, WI

The radar

The La Crosse radar (KARX), 136 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 3:00 AM CDTTSTM WND DMGThorp, WIPOWER POLE REPORTED DOWN IN THORP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 12:41 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 752 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
752 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1510 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

193 
WUUS53 KARX 180732
SVRARX
WIC019-119-180845-
/O.NEW.KARX.SV.W.0041.150718T0732Z-150718T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
232 AM CDT SAT JUL 18 2015

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TAYLOR COUNTY IN NORTH CENTRAL WISCONSIN...
  CLARK COUNTY IN CENTRAL WISCONSIN...

* UNTIL 345 AM CDT

* AT 231 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES NORTHWEST OF CORNELL TO STRUM...MOVING EAST
  AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  JUMP RIVER AROUND 255 AM CDT.
  HUMBIRD AROUND 300 AM CDT.
  NEILLSVILLE AROUND 315 AM CDT.
  SHORTVILLE AROUND 320 AM CDT.
  MEDFORD AND CHELSEA AROUND 325 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
SHERWOOD...COLBY...LYNN...LONGWOOD AND RESEBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES. ALTHOUGH A 
TORNADO IS NOT IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN 
INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THESE STORMS MAY 
CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4512 9004 4512 9020 4503 9020 4503 9031
      4442 9032 4442 9080 4451 9080 4451 9092
      4538 9092 4538 9005
TIME...MOT...LOC 0731Z 283DEG 45KT 4528 9126 4453 9138 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

AJ
3 follow-up statements
500 
WWUS53 KARX 180759
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
259 AM CDT SAT JUL 18 2015

WIC019-119-180845-
/O.CON.KARX.SV.W.0041.000000T0000Z-150718T0845Z/
TAYLOR WI-CLARK WI-
259 AM CDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR TAYLOR AND CLARK COUNTIES...

AT 259 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR JUMP RIVER TO HUMBIRD...MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  JUMP RIVER AROUND 305 AM CDT.
  NEILLSVILLE AND SHORTVILLE AROUND 315 AM CDT.
  CHELSEA AND LOYAL AROUND 320 AM CDT.
  WESTBORO AROUND 325 AM CDT.
  RIB LAKE AROUND 330 AM CDT.
  SPENCER AROUND 335 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
SHERWOOD...COLBY...LYNN...LONGWOOD AND RESEBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES. ALTHOUGH A 
TORNADO IS NOT IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN 
INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THESE STORMS MAY 
CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4512 9004 4512 9020 4503 9020 4503 9031
      4442 9032 4442 9080 4451 9080 4451 9092
      4538 9092 4538 9005
TIME...MOT...LOC 0759Z 255DEG 48KT 4529 9075 4454 9087 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

AJ
471 
WWUS53 KARX 180832
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
332 AM CDT SAT JUL 18 2015

WIC019-119-180845-
/O.CON.KARX.SV.W.0041.000000T0000Z-150718T0845Z/
TAYLOR WI-CLARK WI-
332 AM CDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR TAYLOR AND CLARK COUNTIES...

AT 331 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CHELSEA TO NEAR SHORTVILLE...MOVING EAST AT 60
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. A POWER POLE WAS REPORTED DOWN IN THORP.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  RIB LAKE AROUND 340 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
SHERWOOD...COLBY...LYNN...LONGWOOD AND STETSONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4512 9004 4512 9020 4503 9020 4503 9031
      4442 9032 4442 9080 4450 9073 4538 9066
      4538 9005
TIME...MOT...LOC 0831Z 283DEG 53KT 4524 9035 4449 9048 

HAIL...<.75IN
WIND...60MPH
 
$$

AJ
522 
WWUS53 KARX 180845
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
345 AM CDT SAT JUL 18 2015

WIC019-119-180855-
/O.EXP.KARX.SV.W.0041.000000T0000Z-150718T0845Z/
TAYLOR WI-CLARK WI-
345 AM CDT SAT JUL 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR TAYLOR AND CLARK COUNTIES HAS
EXPIRED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LA CROSSE.

LAT...LON 4512 9004 4512 9020 4503 9020 4503 9031
      4442 9032 4442 9080 4450 9073 4538 9066
      4538 9005
TIME...MOT...LOC 0842Z 283DEG 45KT 4524 9035 4449 9048 

$$

AJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 11:42 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jul 17, 11:42 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1142 PM CDT FRI JUL 17 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 307 PM CDT FRI JUL 17 2015

MAIN CONCERN FOR TONIGHT THROUGH SATURDAY WILL BE THE SEVERE
THUNDERSTORM POTENTIAL LATER TONIGHT THROUGH SATURDAY
AFTERNOON. FOR TONIGHT...A COMPLEX OF THUNDERSTORMS IS EXPECTED
TO DEVELOP ACROSS THE EASTERN DAKOTAS AND WESTERN MINNESOTA THEN
ROLL ACROSS SOUTHWEST WISCONSIN AND NORTHEAST IOWA OVERNIGHT. THE
STORMS SHOULD ARRIVE ACROSS SOUTHEAST MINNESOTA AROUND 04Z TO 06Z
AND ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN BETWEEN 06Z AND
08Z. MODEL 0-6KM SHEAR VALUES OF 30 TO 45 KNOTS NOTED...EXCEPT WRF
MODEL WHICH HAS 45 TO 55 KNOTS OVER SOUTHEAST MINNESOTA. PRIMARY
THREAT WILL BE DAMAGING WINDS AND TORRENTIAL RAINFALL. MID LEVEL
LAPSE RATES AROUND 7 C/KM WOULD SUPPORT SOME LARGE HAIL DESPITE
WET BULBS OF TWELVE TO THIRTEEN THOUSAND FEET.

MORNING CONVECTION SHOULD WANE OR END BY MID TO LATE MORNING. MAIN
QUESTION IS HOW MUCH CONVECTION WILL REFORM SATURDAY AFTERNOON
INTO SATURDAY EVENING. SOME OF THE MODELS ARE VERY QUIET WITH
LITTLE IN THE WAY OF ACTIVITY. HOWEVER...MODIFIED LA CROSSE
SOUNDING INDICATED LITTLE CIN AND CAPES AROUND 3500 J/KG. DO
EXPECT SCATTERED CONVECTION TO BREAK OUT ALONG THE FRONT. ALSO...
AFTERNOON HEAT INDICIES WILL APPROACH 100 SOUTH OF HIGHWAY 90.

.LONG TERM...(SATURDAY NIGHT NIGHT THROUGH FRIDAY)
ISSUED AT 307 PM CDT FRI JUL 17 2015

ONGOING CONVECTION SATURDAY EVENING WILL BE PRESENT EARLY ACROSS
WESTERN WISCONSIN AND NORTHEAST IOWA. ANY ACTIVITY SHOULD END
BY MIDNIGHT AS FRONT CONTINUES TO PUSH SOUTH. NEXT SYSTEM WILL
AFFECT THE AREA MONDAY NIGHT INTO TUESDAY MORNING. A MUCH MORE
POTENT SYSTEM IS EXPECTED WEDNESDAY NIGHT INTO THURSDAY NIGHT.
WILL NEED TO WATCH THIS SYSTEM IN THE COMING DAYS FOR THE SEVERE
POTENTIAL. TEMPERATURES SHOULD BE CLOSE TO NORMAL EARLY IN THE
WEEK...TRENDING A TAD BIT BELOW NORMAL BY THE MIDDLE OF THE WEEK.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1142 PM CDT FRI JUL 17 2015

RADAR SHOWING A LINE OF STRONG TO SEVERE STORMS BEARING DOWN ON
KRST/KLSE TAF SITES. EXPECTING THIS LINE TO MOVE THROUGH KRST
AROUND 07Z TIME FRAME AND KLSE IN THE 08-09Z TIME FRAME. PUT IN
TEMPO TS WINDS OF 29030G45KT...BUT COULD GUST HIGHER IF THESE
STORMS MAINTAIN CURRENT INTENSITY. EXPECT DRASTIC TEMPO REDUCTIONS
IN VSBY/CIGS IN THE STORMS AS WELL. A BIT OF A BREAK IN THE
ACTION IN THE MORNING...BUT THEN WILL HAVE TO CONTEND WITH A COLD
FRONT MOVING THROUGH BY EARLY AFTERNOON. MODELS OFFERING DIFFERING
OPINIONS ON CONVECTION ALONG THE FRONT...WITH A COUPLE NOT DOING
ANYTHING. FOR NOW...HAVE INCLUDED A VCTS AT KRST AFTER 17Z AND
KLSE AFTER 19Z. LOOK LIKE COLD FRONT AND CONVECTION SHOULD BE
CLEAR OF THE AREA BY EARLY EVENING.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...ECKBERG
LONG TERM...ECKBERG
AVIATION...DAS
Hazardous weather outlook, Jul 17, 11:20 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1120 PM CDT FRI JUL 17 2015

WIZ043-044-181200-
JUNEAU-ADAMS-
1120 PM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

A LINE OF STRONG TO SEVERE STORMS COULD IMPACT THE AREA BETWEEN 3
AM AND 6 AM. DAMAGING WINDS...LARGE HAIL...AND BRIEF HEAVY RAIN
ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING. SOME OF
THESE STORMS MAY PRODUCE GUSTY WINDS AND BRIEF HEAVY RAINFALL.

HEAT INDICES MAY APPROACH 100 DEGREES SOUTH OF INTERSTATE 90
SATURDAY AFTERNOON.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SATURDAY
AFTERNOON INTO SATURDAY EVENING. IF THE STORMS DEVELOP...HAZARDS
WOULD INCLUDE LARGE HAIL...DAMAGING WINDS...AND BRIEF HEAVY
RAINFALL.

ADDITIONAL STORMS COULD OCCUR AT TIMES FROM MONDAY NIGHT THROUGH
THURSDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WOULD BE
POSSIBLE WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AM AND 6 AM.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>010-018-019-029-MNZ079-086>088-094-095-WIZ032-181200-
MITCHELL-HOWARD-WINNESHIEK-FLOYD-CHICKASAW-FAYETTE-WABASHA-DODGE-
OLMSTED-WINONA-MOWER-FILLMORE-BUFFALO-
1120 PM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

A LINE OF SEVERE STORMS COULD IMPACT THE AREA BETWEEN 1 AM AND 3
AM. DAMAGING WINDS...LARGE HAIL...AND BRIEF HEAVY RAINFALL ARE
POSSIBLE. AN ISOLATED TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING. SOME OF
THESE STORMS MAY PRODUCE GUSTY WINDS AND BRIEF HEAVY RAINFALL.

HEAT INDICES MAY APPROACH 100 DEGREES SOUTH OF INTERSTATE 90
SATURDAY AFTERNOON.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SATURDAY
AFTERNOON INTO SATURDAY EVENING. IF THE STORMS DEVELOP...HAZARDS
WOULD INCLUDE LARGE HAIL...DAMAGING WINDS...AND BRIEF HEAVY
RAINFALL.

ADDITIONAL STORMS COULD OCCUR AT TIMES FROM MONDAY NIGHT THROUGH
THURSDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WOULD BE
POSSIBLE WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION  MAY BE NEEDED BETWEEN 1 AM AND 3 AM.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ011-030-MNZ096-WIZ017-029-033-034-041-042-053>055-061-181200-
ALLAMAKEE-CLAYTON-HOUSTON-TAYLOR-CLARK-TREMPEALEAU-JACKSON-
LA CROSSE-MONROE-VERNON-CRAWFORD-RICHLAND-GRANT-
1120 PM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

A LINE OF SEVERE THUNDERSTORMS COULD IMPACT THE AREA BETWEEN 2 AM
AND 4 AM. DAMAGING WINDS...LARGE HAIL...AND BRIEF HEAVY RAINFALL
ARE POSSIBLE. AN ISOLATED TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING. SOME OF
THESE STORMS MAY PRODUCE GUSTY WINDS AND BRIEF HEAVY RAINFALL.

HEAT INDICES MAY APPROACH 100 DEGREES SOUTH OF INTERSTATE 90
SATURDAY AFTERNOON.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SATURDAY
AFTERNOON INTO SATURDAY EVENING. IF THE STORMS DEVELOP...HAZARDS
WOULD INCLUDE LARGE HAIL...DAMAGING WINDS...AND BRIEF HEAVY
RAINFALL.

ADDITIONAL STORMS COULD OCCUR AT TIMES FROM MONDAY NIGHT THROUGH
THURSDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WOULD BE
POSSIBLE WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 2 AM AND 4 AM.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WETENKAMP

In the hours before

Special weather statement, Jul 18, 1:36 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
136 AM CDT SAT JUL 18 2015

MNZ088-WIZ033-180800-
WINONA-TREMPEALEAU-
136 AM CDT SAT JUL 18 2015

...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT WINONA AND
TREMPEALEAU COUNTIES BY 3 AM...

AT 134 AM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS ALONG A
LINE EXTENDING FROM NEAR MAIDEN ROCK TO NEAR HAYFIELD...AND MOVING EAST
AT 45 MPH.

WIND GUSTS OF 45 TO 70 MPH ARE POSSIBLE WITH THESE STRONG TO SEVERE
THUNDERSTORMS. THESE WIND GUSTS COULD RESULT IN DAMAGE. AN ISOLATED
TORNADO IS ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
WINONA...ARCADIA...WHITEHALL...GOODVIEW...ST. CHARLES...OSSEO...
LEWISTON...TREMPEALEAU...GALESVILLE...BLAIR...INDEPENDENCE...STRUM...
FOUNTAIN CITY...STOCKTON...ALTURA...DAKOTA...DODGE AND ELEVA.

PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A
WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY.

LAT...LON 4419 9208 4419 9186 4403 9156 4410 9154
      4417 9161 4421 9160 4425 9153 4459 9153
      4459 9117 4415 9115 4405 9122 4407 9127
      4404 9133 4402 9134 4399 9132 4398 9142
      4385 9130 4386 9208
TIME...MOT...LOC 0634Z 269DEG 41KT 4480 9219 4394 9293

AJ
Local storm report, Jul 18, 2:12 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
212 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND GST     ORONOCO                 44.16N 92.54W
07/18/2015  M52 MPH          OLMSTED            MN   TRAINED SPOTTER

&&

WETENKAMP
Special weather statement, Jul 18, 2:14 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
214 AM CDT SAT JUL 18 2015

IAZ008-009-MNZ087-094-095-180815-
MITCHELL-HOWARD-MOWER-FILLMORE-OLMSTED-
214 AM CDT SAT JUL 18 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HOWARD...
MITCHELL...MOWER...AND FILLMORE COUNTIES...

AT 213 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NORTH OF GRAND MEADOW TO NEAR NORTHWOOD...AND MOVING
EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AUSTIN...OSAGE...RAMSEY...STEWARTVILLE...CHATFIELD...SPRING VALLEY...
GRAND MEADOW...ST. ANSGAR...LE ROY...ADAMS...RICEVILLE...
BROWNSDALE...LYLE...STACYVILLE...WYKOFF...FOUNTAIN...ROSE CREEK...
FILLMORE...LANSING AND WASHINGTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
SOUTHEASTERN MINNESOTA.

LAT...LON 4385 9304 4384 9206 4321 9257 4321 9302
      4350 9303 4350 9305
TIME...MOT...LOC 0713Z 283DEG 26KT 4379 9262 4346 9333

MW
Local storm report, Jul 18, 2:22 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
222 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     TSTM WND GST     ROCHESTER               44.01N 92.48W
07/18/2015  M47 MPH          OLMSTED            MN   MESONET

            MEASURED AT THE MAYO HELIPAD.

&&

WETENKAMP
Special weather statement, Jul 18, 2:24 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
224 AM CDT SAT JUL 18 2015

WIZ017-029-034-041-042-180830-
MONROE-LA CROSSE-TAYLOR-CLARK-JACKSON-
224 AM CDT SAT JUL 18 2015

...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT TAYLOR...
CLARK...MONROE...JACKSON AND LA CROSSE COUNTIES BY 330 AM...

AT 222 AM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS ALONG A
LINE EXTENDING FROM COLFAX AND ALTOONA TO NEAR LEWISTON...AND MOVING
EAST AT 55 MPH.

WIND GUSTS OF 45 TO 60 MPH ARE POSSIBLE WITH THESE STRONG TO SEVERE
THUNDERSTORMS. THESE WIND GUSTS COULD RESULT IN DAMAGE. AN ISOLATED
TORNADO IS ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
LA CROSSE...SPARTA...TOMAH...LA CRESCENT...MEDFORD...BLACK RIVER
FALLS...NEILLSVILLE...ONALASKA...HOLMEN...WEST SALEM...ABBOTSFORD...
SPENCER...COLBY...THORP...BANGOR...LOYAL...GREENWOOD...OWEN...RIB
LAKE AND DORCHESTER.

THOSE AT THE LA CROSSE COUNTY FAIR IN WEST SALEM SHOULD SEEK SAFE
SHELTER.

PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A
WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY.

LAT...LON 4512 9004 4512 9020 4503 9020 4503 9031
      4408 9031 4376 9043 4381 9127 4398 9142
      4399 9132 4407 9131 4408 9115 4459 9117
      4460 9092 4538 9092 4538 9005
TIME...MOT...LOC 0722Z 266DEG 46KT 4527 9133 4392 9187

AJ
Local storm report, Jul 18, 2:30 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
230 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     TSTM WND DMG     MILLVILLE               44.25N 92.30W
07/18/2015                   WABASHA            MN   LAW ENFORCEMENT

            TREE DOWN ON COUNTY ROAD 2 IN MILLVILLE. TIME ESTIMATED
            BASED ON RADAR.

&&

WETENKAMP

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 1:23 AM CDTSevere Thunderstorm WarningARXBuffalo67 min
Jul 18, 1:36 AM CDTSpecial Weather StatementARXTrempealeau84 min
Jul 18, 2:06 AM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau54 min
Jul 18, 2:24 AM CDTSpecial Weather StatementARXClark, Jackson, La Crosse, Monroe, Taylor66 min
Jul 18, 2:43 AM CDTSevere Thunderstorm WarningARXJackson, La Crosse, Monroe, Trempealeau77 min
Jul 18, 3:09 AM CDTSpecial Weather StatementARXVernon66 min
Jul 18, 3:21 AM CDTSpecial Weather StatementARXAdams, Juneau114 min
Jul 18, 3:36 AM CDTAreal Flood AdvisoryARXLa Crosse114 min
Jul 18, 3:37 AM CDTSevere Thunderstorm WarningARXAdams, Juneau68 min
Jul 18, 4:02 AM CDTSpecial Weather StatementARXCrawford, Grant, Richland73 min
Jul 18, 10:38 AM CDTSpecial Weather StatementARXGrant37 min
Jul 18, 11:26 AM CDTSpecial Weather StatementARXGrant49 min
Jul 18, 12:03 PM CDTTornado WarningARXGrant27 min
Jul 18, 12:31 PM CDTTornado WarningARXGrant44 min
Jul 18, 1:14 PM CDTTornado WarningARXGrant16 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.